# SDR QR9R20210721001

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N404AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9098
- Aircraft time: 2,847 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Trim Motor
- Part number: 41800879001
- Part serial: 584
- Condition: Unreliable
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT FOR TAIL ROTOR BALANCE AND SLEEVE REPLACEMENT YAW ACTUATOR FAILED. ATTEMPTED SEVERAL RESETS AND AUTO PILOT CHECKS BUT YAW CHANEL WOULD NOT PASS.
